On the 'Riding model' correction for bond lengths

Srinivasan, R. ; Jagannathan, N. R. (1982) On the 'Riding model' correction for bond lengths Acta Crystallographica Section B, 38 (7). pp. 2093-2095. ISSN 0108-7681

Full text not available from this repository.

Official URL: http://scripts.iucr.org/cgi-bin/paper?S05677408820...

Related URL: http://dx.doi.org/10.1107/S0567740882008085


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to International Union of Crystallography.
ID Code:74302
Deposited On:12 Dec 2011 03:59
Last Modified:12 Dec 2011 04:11

Repository Staff Only: item control page